Pacific Journal of Mathematics

Some remarks on orderings under finite field extensions.

Claus Scheiderer

Article information

Source
Pacific J. Math., Volume 152, Number 1 (1992), 175-185.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102636499

Mathematical Reviews number (MathSciNet)
MR1139980

Zentralblatt MATH identifier
0745.12002

Subjects
Primary: 12J15: Ordered fields

Citation

Scheiderer, Claus. Some remarks on orderings under finite field extensions. Pacific J. Math. 152 (1992), no. 1, 175--185. https://projecteuclid.org/euclid.pjm/1102636499


Export citation

References

  • [AGl] C. Andradas and J. M. Gamboa, A note on projections of real algebraicsets, Pacific J. Math., 115 (1984), 1-11.
  • [AG2] C. Andradas and J. M. Gamboa, On projections of real algebraic varieties,Pacific J. Math., 121 (1986), 281-291.
  • [B] L. Brcker, Spaces of orderings and semialgebrac sets, Canad. Math. Soc. Conf. Proc, 4 (1984), 231-248.
  • [ELW] R. Elman, T. Y. Lam and A. R. Wadsworth, Orderingsunder field extensions, J. Reine Angew. Math., 306 (1979), 7-27.
  • [FJ] M. D. Fried and M. Jarden, Field Arithmetic, Springer Verlag, Berlin 1986.
  • [K] M. Kriiskemper, Algebraische Witt-Klassenund der Ordnungsraumeines Kr- pers, Dissertation, Mnster 1988.
  • [KS] M. Krskemper and W. Scharlau, On positive quadratic forms, preprint, Mnster, 1987.
  • [L] T. Y. Lam, Orderings, Valuations and Quadratic Forms, CBMS Reg. Conf. Ser. Math., 52(1983).
  • [Pe1] D. Pecker, Sur Vequationd'un ensemble algebrique de Rn+dont laprojection dans Rn est un ensemble semi-algebriqueferme donne, C. R. Acad. Sci. Paris, 306 ser. 1(1988), 265-268.
  • [Pe2] D. Pecker,Projections propresde varietesalgebriquesreelles, C. R. Acad. Sci. Paris, 309 ser. 1(1989), 777-779.
  • [Pe3] D. Pecker, On the elimination of algebraic inequalities,Pacific J. Math.,146 (1990), 305-314.
  • [Pr] A. Prestel, On traceforms of algebraicfunction fields, Rocky Mountain J. Math., 19(1989), 897-911.
  • [S] W. Scharlau, Quadratic and Hermitian Forms, Springer Verlag, Berlin 1985.
  • [Sch] C. Scheiderer, Stability index of real varieties,Invent. Math., 97 (1989), 467- 483.
  • [Z] E. Zakon, Generalized archimedean groups, Trans. Amer. Math. Soc, 99 (1961), 21-40.